# SDR RAIA201611270001

- Difficulty date: November 27, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 37,866 hours, 22,072 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RH MLG DIDN’T RETRACT AFTER TAKE OFF.   THE ACFT WAS DETERMINED TO BE SAFE FOR OPERATION IAW MX-017.  R & R NOSE LANDING GEAR DOOR LT ACTUATOR AND NOSE GEAR PROXIMITY SWITCH. OPS CHECKED GOOD.
